# SDR SWAA2024100930268

- Difficulty date: August 25, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED TRAILING EDGE ORSS269 APPROX. DEFLECTION CONTROL RIB AREA AT LT WING 2024-528458<[01] REPLACED ANGLE LOCATED ON TRAILING EDGE ORSS 269 APPROX DEFLECTION CONTROL RIB AREA AT LT WING. IAW B737-700 SRM 51-40-02 AND DWG # 115A2930 SHEET 7 AND REV -. MEASURE OF CRACK IS 0.164 INCH. TOOL USED IS CALIPER P/N: 2340A11; S/N: B17120081; DUE DATE: 04-APR-25.;[02] CERTIFIED WORK PERFORMED.
